Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

If my child has a fever, can I give them paracetamol and ibuprofen at the same time?

1 Doctor Answered
No do not give it at the same time. I suggest to give rhus tox 200 - thrice daily for next 2 days. For further queries get back to me.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.